MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 07027249190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii results from the cobas e 801 analytical unit.The customer received two different sample tubes for the same patient that were drawn at the same time.The samples were both tested on the same module.Sample 1 result was 401 pmol/l.Sample 2 result was 286 pmol/l.
 
Additional Manufacturer Narrative
Medwatch field d4 expiration date was updated.Due to the limited information provided, the investigation was unable to determine a specific root cause.On the date of the event, multiple sample quality-related alarms occurred, indicating potential pre-analytical handling issues.A general reagent or analyzer problem was not present, because the qc prior to the event was within ranges.There was no product problem identified.

Brand Name
ELECSYS ESTRADIOL III
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23619237
Report Number1823260-2025-04774
Device Sequence Number9052028
Product Code CHP
UDI-Device Identifier04015630939671
UDI-Public04015630939671
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07027249190
Device Lot Number858578
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown